# SDR USAA2014072500020

- Difficulty date: July 19, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FRAME 68, Z-500, Y765.  REPLACED FLOORBEAM IAW SRM 51-72-11.
